Health knowledge made personal
Join this community!
› Share page:

Tension headaches?


Posted by nakedthoughts

I would like to ask if, say, I experience tension headaches and take fioricet for around 2 days, is that gonna be enough to get rebound headaches?   Thanks.

 
Answers (1)
Sort by: Newest first | Oldest first

Hi!

Taking fioricet two days a week may cause rebound, it may not. It all depends on the person and how your bodies react to the drug. I can take Vicoprofen up to three times a week without rebound, (this is worst case senerio), but I could only take Vicodin or acetamenophen products once, maybe twice a week. I would get a rebound headache (MOH) very quickly from products with asprin in them.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: